Transactions of the American Mathematical Society. Volume 352, Number 11, 2000

Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...

Descripció completa

Guardat en:
Dades bibliogràfiques
Autor principal: American Mathematical Society
Format: Article
Idioma:English
English
Publicat: American Mathematical Society 2009
Matèries:
Accés en línia:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540
Etiquetes: Afegir etiqueta
Sense etiquetes, Sigues el primer a etiquetar aquest registre!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt